# SDR EIA2001191

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND RT WING NR 3 MAIN TANK MID SPAR UPPER WEB 1 FASTENER EDGE CRACKED FROM WS 382-411.  TRIMMED OFF CRACKED AREA, NDT INSPECTED, INSTALLED FREEZE PLUG AND REPAIRED MID SPAR WEB PER RM 571-0-06.  (M)
